# SDR DALA2019071004142

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN DISCREPANCY: IN REF NRC 568: CRACK ON LT CUSP WEB BTW STA 446 AND 465 PASSENGER CABIN. SUMMARY OF NRC S/N 00656: CRACK ON LT CUSP WEB BTW STA 446 AND 465 PASSENGER CABIN WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 215. (LP1163685)
